Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Second bout of bronchitis in a month, on Montelukast course. Can it be continued?

Hi Sir, I am just having second bout of Bronchitis in 30 days. Last time I had Amoxicilline Clauvnate and Allegra to get rid of the coughing . However I am having a second bout for last 6 day . This time I have taken Montelukast (Montair 10 Mg) for last five days. Though the severe couging has subsided there is still some coughing and Wheezing . Kindly advise if the Montelukast is to be taken for 5 more days. Or else kindly suggest some antiallergic tab. to completely get rid of coughing and Wheezing Best regards \Manish
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using health care magic

Yes you can continue to use the montelukast, it is used for much longer periods in some persons. If you are wheezing you should also be using your reliever inhalor.
You may want to consider consulting your doctor if the wheezing does not resolve or if you are in any distress.

Hope this helps
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor